# SDR ASAA2013111696428

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,599 hours, 5,596 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INOPERATIVE CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED AND RESET AUTOTHROTTLE CIRCUIT BREAKER IAW MM 20-60-01. SWAPPED FCC A & B WITH NO CHANGE, PUT BACK TO ORIGINAL POSITION AND OPS CHECKED BOTH A & B.  CHECKED GOOD IAW MM 22-11-33.  ACCOMPLISHED AUTOTHROTTLE SYS OPS TEST ALL PASS REF MM 22-31-00 BREAKER STAYED IN.
